# SDR 95ZZZX6921

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757YQ
- Make and model: Cessna 152
- Aircraft serial: 15280113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Part number: 04102381
- Condition: Cracked
- Location: Copilot Side
- Part time: 10,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT INBOARD SEAT RAIL AFT END, STA 27.02 TO STA 56.69, FOUND FLOORBOARD CRACKED AT AFT END OF INBOARD SEAT RAIL (COPILOT SIDE).  THE CRACK WAS 2 INCHES IN LENGTH AND CORRESPONDED DIRECTLY WITH THE AFT END OF THE SEAT RAIL.  THE FLOOR BEGINS TO CONTOUR UPWARD AT THIS LOCATION.  SUBMITTER RECOMMENDATION:  PUT A SLIGHT BEVEL ON THE AFT END OF SEAT RAILS, THEREBY, PREVENTING A STRESS RISER IN THE AREA.  NOTE:  THIS DEFECT HAS BEEN FOUND ON SEVERAL C-152'S IN FLEET.
